# SDR CALA2015071494095

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767222
- Aircraft serial: 27159
- Aircraft time: 93,874 hours, 14,750 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LIGHT LAVATORY EMER ESCAPE PATH LIGHT INOPERATIVE.  R & R ESCAPE PATH BATTERY AT AFT LT.  OPERATIONS CHECK FOUND NORMAL IAW AMM 33-51-07.
